# SDR UALA2013022701186

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 67,346 hours, 24,685 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS A DENT FWD LOWER CORNER.   DOUBLER REPAIR APPLIED PER SRM 52-30-01 REPAIR 4 FIG 201. MAJOR REPAIR.
